# SDR C8GA201000047

- Difficulty date: September 12, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 45,978 hours, 35,902 cycles
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Dented
- Location: Bs 520 S26r
- Part time: 45,978 hours, 35,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP, A DENT WAS NOTED AT LAP SEAM STA 520, STRINGER 26R.  REMOVED DAMAGED AREA, PERFORMED HFEC INSP, NO CRACKS NOTED.  FABRICATED DOUBLER 12" X 11" FROM 2024 T3 .090" AND FILLERS 4" X 3" (2) FROM 2024 T3 .080".  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED ACFT WAS RETURNED TO SERVICE.
